# SDR SWAA2023071879088

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 23,200 hours, 11,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXIT INDICATOR MISSING<[01] REPLACED FWD SERVICE DOOR EXIT SIGN INDICATOR ASSY REF AMM 33-51-01
